# SDR AALA20170813011

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 54,167 hours, 8,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G6683
- Condition: Failed
- Location: R1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT DIVERTED DUR TO THE R1 WINDOW SHATTERED IN FLIGHT.  LANDING UNEVENTFUL.  REMOVED AND REPLACED THE WINDOW IAW AMM 56-11-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
